RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 3, Pages 86–97 (Mi vngu449)  

Optimal control of the rigid layer size of the construction

I. V. Frankina

Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The equilibrium problems of two-layer construction consisting of elastic and rigid layers are investigated. It is assumed that the elastic plate has a crack extending along the line which is the connection line of the construction parts. Passage to the limit on the size parameter of the construction rigid layer has been done. We consider the optimal control problem for the construction in which the cost functional is a derivative of the energy functional with respect to the length of the crack; control parameter is the parameter characterizing the size of the rigid layer.

Keywords: two-layer construction, crack, optimal control, the derivative of the energy functional.

DOI: https://doi.org/10.17377/PAM.2017.17.8

Full text: PDF file (190 kB)
References: PDF file   HTML file

UDC: 539.3 + 517.977
Received: 12.01.2017

Citation: I. V. Frankina, “Optimal control of the rigid layer size of the construction”, Sib. J. Pure and Appl. Math., 17:3 (2017), 86–97

Citation in format AMSBIB
\Bibitem{Fra17}
\by I.~V.~Frankina
\paper Optimal control of the rigid layer size of the construction
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 3
\pages 86--97
\mathnet{http://mi.mathnet.ru/vngu449}
\crossref{https://doi.org/10.17377/PAM.2017.17.8}


Linking options:
  • http://mi.mathnet.ru/eng/vngu449
  • http://mi.mathnet.ru/eng/vngu/v17/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:153
    Full text:17
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021